# SDR FDEA2020031200522

- Difficulty date: March 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 71,907 hours, 26,937 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 143N6603223
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING C1 DOOR LOWER CENTER DEPRESSOR,FOUND #1 ANGLE   CORRODED,LOKING FWD TO AFT AT APPROX. STA 572.53 EVALUATED FWD CARGO DOOR LOWER # 1 ANGLE 100% MATERIAL LOSS DUE TO COORR. OUT   OF LIMITS IAW B 757 SRM 52-30-02-1A DET VI. REMOVED,FABRICATED AND INSTALLED NEW   ANGLE IAW B 757 SRM 51-40-02 BAND BOEING DWG 143N6603 REV AT AND REV B.AT STA 572.53
